RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1979, Volume 110(152), Number 3(11), Pages 323–368 (Mi msb2454)  

This article is cited in 7 scientific papers (total in 7 papers)

On Fourier integral operators

V. G. Danilov, Le Vu An'


Abstract: On the basis of the stationary phase method for oscillatory integrals with complex phase function, the authors prove the coincidence of Fourier integral operators and Maslov's canonical operator.
Bibliography: 17 titles.

Full text: PDF file (3985 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1981, 38:3, 293–334

Bibliographic databases:

UDC: 517.43
MSC: 35S05, 47G05
Received: 03.05.1977 and 16.01.1979

Citation: V. G. Danilov, Le Vu An', “On Fourier integral operators”, Mat. Sb. (N.S.), 110(152):3(11) (1979), 323–368; Math. USSR-Sb., 38:3 (1981), 293–334

Citation in format AMSBIB
\Bibitem{DanLe 79}
\by V.~G.~Danilov, Le Vu An'
\paper On Fourier integral operators
\jour Mat. Sb. (N.S.)
\yr 1979
\vol 110(152)
\issue 3(11)
\pages 323--368
\mathnet{http://mi.mathnet.ru/msb2454}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=554119}
\zmath{https://zbmath.org/?q=an:0479.47047}
\transl
\jour Math. USSR-Sb.
\yr 1981
\vol 38
\issue 3
\pages 293--334
\crossref{https://doi.org/10.1070/SM1981v038n03ABEH001332}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1981LP24300001}


Linking options:
  • http://mi.mathnet.ru/eng/msb2454
  • http://mi.mathnet.ru/eng/msb/v152/i3/p323

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. E. Nazaikinskii, V. G. Oshmyan, B. Yu. Sternin, V. E. Shatalov, “Fourier integral operators and the canonical operator”, Russian Math. Surveys, 36:2 (1981), 93–161  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. V. P. Maslov, “Non-standard characteristics in asymptotic problems”, Russian Math. Surveys, 38:6 (1983), 1–42  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. M. V. Karasev, V. P. Maslov, “Asymptotic and geometric quantization”, Russian Math. Surveys, 39:6 (1984), 133–205  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. Dobrokhotov S., Zhevandrov P., “Asymptotic Expansions and the Maslov Canonical Operator in the Linear Theory of Water Waves. I. Main Constructions and Equations for Surface Gravity Waves”, Russ. J. Math. Phys., 10:1 (2003), 1–31  crossref  mathscinet  zmath  isi
    5. S. Yu. Dobrokhotov, G. N. Makrakis, V. E. Nazaikinskii, “Maslov's canonical operator, Hörmander's formula, and localization of the Berry–Balazs solution in the theory of wave beams”, Theoret. and Math. Phys., 180:2 (2014), 894–916  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib  elib
    6. S. Yu. Dobrokhotov, V. E. Nazaikinskii, A. I. Shafarevich, “New integral representations of the Maslov canonical operator in singular charts”, Izv. Math., 81:2 (2017), 286–328  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    7. S. Yu. Dobrokhotov, V. E. Nazaikinskii, A. V. Tsvetkova, “One Approach to the Computation of Asymptotics of Integrals of Rapidly Varying Functions”, Math. Notes, 103:5 (2018), 33–43  mathnet  crossref  crossref  isi  elib
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:271
    Full text:104
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020